Yi Li
Yi Li
Professor of Mathematics, Provost & Vice president of Academic Affairs, John Jay College of Criminal
Verified email at jjay.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Uniqueness theorems in bioluminescence tomography
G Wang, Y Li, M Jiang
Medical physics 31 (8), 2289-2299, 2004
3462004
Radial symmetry of positive solutions of nonlinear elliptic equations in Rn
Y Li, WM Ni
Communications in partial differential equations 18 (5-6), 1043-1054, 1993
2421993
On conformal scalar curvature equations in ℝn
Y Li, WM Ni
Duke mathematical journal 57 (3), 895-924, 1988
2311988
Asymptotic behavior of positive solutions of equation Δu+ K (x) up= 0 in Rn
Y Li
Journal of differential equations 95 (2), 304-330, 1992
1601992
Uniqueness of radial solutions of semilinear elliptic equations
MK Kwong, Y Li
Transactions of the American Mathematical Society 333 (1), 339-363, 1992
1501992
Evolving plane curves by curvature in relative geometries II
ME Gage, Y Li
Duke Mathematical Journal 75 (1), 79-98, 1994
1451994
Exact multiplicity results for boundary value problems with nonlinearities generalising cubic
P Korman, Y Li, T Ouyang
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 126 (3 …, 1996
1181996
On the asymptotic behavior and radial symmetry of positive solutions of semilinear elliptic equations in Rn. I. Asymptotic behavior
Y Li, WM Ni
Archive for rational mechanics and analysis 118 (3), 195, 1992
851992
On the existence and symmetry properties of finite total mass solutions of the Matukuma equation, the Eddington equation and their generalizations
Y Li, WM Ni
Archive for Rational Mechanics and Analysis 108 (2), 175, 1989
781989
An exact multiplicity result for a class of semilinear equations
K Philip, Y Li, O Tiancheng
Communications in Partial Differential Equations 22 (3-4), 661-684, 1997
771997
Remarks on a semilinear elliptic equation on RN
Y Li
Journal of differential equations 74 (1), 34, 1988
721988
On the exactness of an S-shaped bifurcation curve
P Korman, Y Li
Proceedings of the American Mathematical Society 127 (4), 1011-1020, 1999
701999
On the positive solutions of the Matukuma equation
Y Li
Duke Mathematical Journal 70 (3), 575-589, 1993
631993
On the asymptotic behavior and radial symmetry of positive solutions of semilinear elliptic equations in R n II. Radial symmetry
Y Li, WM Ni
Archive for rational mechanics and analysis 118 (3), 223, 1992
561992
Separation property of solutions for a semilinear elliptic equation
Y Liu, Y Li, Y Deng
Journal of Differential Equations 163 (2), 381-406, 2000
552000
Existence and bifurcation of the positive solutions for a semilinear equation with critical exponent
Y Deng, Y Li
journal of differential equations 130 (1), 179-200, 1996
511996
Positive solutions to semilinear problems with coefficient that changes sign
NP Các, JA Gatica, Y Li
Nonlinear Analysis: Theory, Methods & Applications 37 (4), 501, 1999
501999
Ameboid cell motility: A model and inverse problem, with an application to live cell imaging data
H Coskun, Y Li, MA Mackey
Journal of theoretical biology 244 (2), 169-179, 2007
492007
Recent development in bioluminescence tomography
G Wang, W Cong, Y Li, W Han, D Kumar, X Qian, H Shen
3rd IEEE International Symposium on Biomedical Imaging: Nano to Macro, 2006 …, 2006
432006
Global existence of solutions to a cross-diffusion system in higher dimensional domains
Y Li, C Zhao
Discrete & Continuous Dynamical Systems 12 (2), 185, 2005
412005
The system can't perform the operation now. Try again later.
Articles 1–20